# SDR AALA201912279012

- Difficulty date: December 26, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 33,253 hours, 13,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pseu
- Part number: 285A16006
- Part serial: D00037
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: BOTH LEFT FWD AND LEFT AFT OVERWING EXIT LIGHTS ILLUMINATED AFTER PWR APPLIED FOR TAKE OFF.  ABORTED TAKEOFF (LESS THAN 30 KTS.) MAINTENANCE PERFORMED TROUBLESHOOTING IAW FIM TASK 52-20-00-810-801. ISOLATED FAULT TO M2220 LEFT FORWARD OVERWING FLIGHT LOCK SOLENOID TRIPPING CIRCUIT BREAKER. REPLACED PSEU IAW CARD 08L00032003. PSEU OPS TESTS NORMAL. NO FAULTS.
